# SDR SWAA992135

- Difficulty date: December 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546546
- Condition: Cracked
- Location: Bs 767,787 & 907
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TRANSITION CHECK, FOUND FUSELAGE FRAMES CRACKED, BS 907, BS 787, AND BS 767 ABOVE STRINGER 9L.  REPAIRED FRAMES PER ER NR 99-6410, AND SRM.
